Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is nervousness a side effect of franxit,stelbid,softovac,pan d. ?

hello doctor , my fathers age is first he was suffering from gastric problem.we have consulted with a prescribed franxit,stelbid,softovac,pan d. Now the gastric problem is no more. But he is not like before. He became very lazy, dont want to talk to any outsiders. If taken to public places, he became very nervous.he is telling that at first when he was taking stelbid,he was fine,but after 1month he is having thouse problems again.he doesnot have the normal urge to go to toilet.without the medicine he cant sleep. He is very nervous. Please help.
Asked On : Thu, 1 Sep 2011
Answers:  1 Views:  1762
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob, you wrote that your father has gastric prob but the medicine what he take given in case of psychiatric disorder (tab franxit n stelbid ) sedation n laziness n easily fatigue are its side effects so he looks like nervous n lazy. another drug softovac is for constipation n pan d for gastritis. so discuss it with your treating doc.
Answered: Thu, 1 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor